# SDR REXA2015102501014

- Difficulty date: October 25, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PAX COMPARTMENT ON LBL 9.00, BETWEEN FS 847.00 - 977.00, THE FLOOR SEAT TRACK HAS SEVERAL AREAS WITH PITTING CORROSION.  R & R CABIN FLOOR SEAT TRACK IAW REO 670-53-00-343 & AMM 53-00-45-400-891-A07.
